# SDR SWAA2025091607847

- Difficulty date: August 24, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N8322X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36997
- Aircraft time: 42,623 hours, 20,248 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Peeling
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 242KF HAS PEELING STRANDS OF FIBER.   FABRICATED 242KF FLOOR PANEL IAW SRM 53-00-50-2R-0 GENERAL REPAIR REV 85 AND BAC DWG 146A5810 SHT 460 REV:-.
